# SDR VNAA20250108020

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N723P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,936 hours, 38,545 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322343
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENTS, SCRATCHES, GOUGES AND CORROSION ON SIDE SEAT TRACKS RIGHT SIDE FS480.00 TO FS575.00, LEFT SIDE FS364.00 TO FS560.00 AND LEFT SIDE FS9785.85 TO FS847.00.   REMOVED AND REPLACED SEAT TRACKS RIGHT SIDE FS480.00 TO FS575.00, LEFT SIDE FS364.00 TO FS560.00 AND LEFT SIDE FS708.00 TO FS761.85 IAW CRJ-700 AMM 53-00-49-400-801-A03.
